# SDR HALA2010052700232

- Difficulty date: May 27, 2010
- Submitted: May 28, 2010
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 78,766 hours, 14,378 cycles
- Engine: Pwa PW4062
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Part number: 0856LU5
- Part serial: 199593M
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ETOPS SIGNIFICANT SYS - BTB - CAPT PITOT EICAS MSG DISPLYED ALONG WITH CAPT PITOT.  LIGHT ON OVERHEAD PANEL. AFTER STARTUP.  R & R CAPTAINS PITOT PROBE IAW AMM 34-11-01.  OPS CHECK GOOD.  LEAK CHECK GOOD.
